# SDR BB08023

- Difficulty date: February 24, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX FLT NR 22 PHX - HNL WHILE IN CRUISE FLIGHT, THE CENTER TANK FUEL QTY READINGS BECAME ERRATIC.  FLIGHT RETURNED TO PHX WITHOUT FURTHER INCIDENT.
